# SDR FDEA201009153495

- Difficulty date: September 15, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 22780
- Aircraft time: 85,132 hours, 31,345 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Doubler
- Part number: 313N50251
- Condition: Damaged
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON AFT FAIRING ASSY FWD OTBD SIDE - MACHINED N/P DOUBLER BROKEN.  DAMAGED MACHINED DOUBLER ON NR 2 PYLON AFT FAIRING ASSY R & R IAW SRM 51-40-02 REV. 100.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100.
